American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] S. M. Gersten. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. 8 (1983) 451-454. MR 693960.
Abstract, references, and article information   
View Article: PDF

[3] Elliott H. Bird. Automorphism groups of partial orders. Bull. Amer. Math. Soc. 79 (1973) 1011-1015. MR 0318273.
Abstract, references, and article information   
View Article: PDF

[4] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1